# SDR UALA2012071803886

- Difficulty date: July 18, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,464 hours, 22,495 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Condition: Unsecure
- Location: Waste Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE WATER LEAKING FROM A PLUG LEFT SIDE OF NOSE UNDER FORWARD LAV.  SECURED THREE LOOSE CLAMPS ON F-C LAV DUMP LINE.  FILLED AND DUMPED LAV A FEW TIMES, NO LEAKS.
